# SDR AALA202509306783

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 75,217 hours, 35,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN EMERGENCY LIGHTING SYSTEM, CIDS FAULT EPSU AFT LEFT BATTERY POWER SUPPLY. MAINTENANCE REPLACED FORWARD LEFT EPSU IAW AMM 33-51-38.
